# SDR DALA2024031903448

- Difficulty date: March 16, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 90,663 hours, 41,648 cycles
- System (JASC): 5200 · Doors
- Part: Safety Clip
- Part number: UNKNOWN
- Condition: Worn
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 DISC: DURING CRV FOUND LH AND RH AFT DOORS SAFETY PINS WORN. C/A: REQUIRES SAFETY PIN STK# 32-2500-3-0627 MPN# D52110801000 PER A320 IPC 25-62-04-07A ITEM 40. FWD TO NEF 52-13-03. NO DEFERRAL REMARKS.
